Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Convergent integrals of solutions to a linear differential system


Author: H. E. Gollwitzer
Journal: Quart. Appl. Math. 29 (1972), 567-571
MSC: Primary 34C10
DOI: https://doi.org/10.1090/qam/409978
MathSciNet review: 409978
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10


Additional Information

DOI: https://doi.org/10.1090/qam/409978
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society